# SDR CALA2021061400855

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 114,637 hours, 17,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1219 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7022 - FX STA 1219 S38L AREA FOUND SUSPECT CORRODED. R EF N/R L/P 9130407 GENERATE A DIP FOR INSPECTION REQUIREMENT AS PER EC/RA 5360-0160 3 REV-PART 2 ADD EMP:V896876 FUSELAGE SKIN STA1219 STR38L INTERIM REPAIRED AS PER EC/RA5360-0 1603 REV-PART1 ATTACHED FORM44-0008 ITEM 1 TO ITEM 38 ACCOMPLISH ED GENERATED A DIP ACCOMPLISHED INSPECTION PER CATEST REV OF EC/ RA5360-01603 PART2 BEFORE REACHING 37,500 TOTAL FLIGHT CYCLES. R EPEAT THE INSPECTION AT INTERNAL NOT TO EXCEED ADD EMP:V912779 9000 FLIGHT CYCLES, THEREAFTER INSPECTED AND APPROVED BY HX146606 ADD EMP:V898549
